Wellbutrin, We Hardly Knew Ye

I don’t know, people. I don’t know.

It’s only been what, less than a week, since I’ve been on this stuff? No, it has been over a week because I got it last Sunday or Saturday.

I am not feeling this at all.

From an emotional standpoint, I do feel better. I do. But I also know that my depressive episodes are usually followed by calm – not mania, so I don’t think I am bi-polar – periods of content, so I can’t say for sure that it’s the Wellbutrin, or just a return to the norm that I would have gone through anyhow. I also had my period, and that’s always preceded by a period of sheer irritability and bitchiness, tears, and a tendency to reflect on anything remotely negative. At least I know this, although clearly it’s very easy to forget about it when I am riding the wave and in the moment. But I DO know. Somewhere deep in me, I know.

But physically? Not happy with it. Not happy at all.

Not that I didn’t have the heads up. The nice folks over at CrazyMeds, my new favorite website, prepared me for possible side effects, in no-nonsense layman’s terms:

“Strange body odor, sweating, nervousness and tremor. Basically Wellbutrin could make you look like the guilty party, so you better have a damn good alibi at all times in case some big, unsolved crime goes down.”

How freaking hilarious IS that? It’s funny as hell, and would be a lot funnier if I wasn’t experiencing EXACTLY WHAT THEY ARE TALKING ABOUT.

Thank God, the strange body odor has not occurred (at least not that anyone’s told me – egads!), and the sweating has been no more than what I would expect in this INTENSE HEAT WAVE we’re having. But the nerves and the tremors? SPOT ON. I feel as though I have consumed a pot of coffee. And since I am guilty of enough things that I would tell you but then I’d have to kill you, me looking guilty is just…not a good look for me.

This is the comedian Dave Chappelle portraying a crackhead. This is not a REAL crackhead. They look MUCH worse than this.

If this continues, I will have to stop. I can’t function like this. I feel like a crackhead. “Momma, I smoked the TV.”

Give me a holler if you can tell me what movie THAT line is from. First person to answer correctly wins a TV!

(Oh wait. I smoked it.)

 

 

 

Tags: , , , , , , ,
Posted in The Bod, The Mind | 2 Comments »

2 Responses to “Wellbutrin, We Hardly Knew Ye”

  1. Country Girl says:

    corrected: I used them pills for depression, getting over an a-hole boyfriend and to quit smoking. All missions accomplished. Now as for the body odor didn’t notice it while i was taking the pills but my whole life I never had to use deodorant, nor did I have a problem with sweating. Now (after I am off the pills) I sweat a lot and I better not go a day without deodorant. I never knew this was a side effect of the medicine but I have to wonder if the medicine is the reason, I mean 50 years is a really long time to all of a sudden start sweating and stuff.

    As far as the tremor and anxiety is concerned yup, had that too. I look at some of my photos when I started taking the meds and I look crazy in the eyes. WOW! Despite it all though in the long run it helped me a great deal. I used to call them my “I don’t give a dam pills” cause after a while I didn’t give a damn about none of the stressors around me or smoking. Now that I am off them I still don’t really LOL.